# SDR FDEA2019042290868

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 31,046 hours, 17,198 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CDGU200000
- Part serial: 1246
- Condition: Failed
- Location: E/E Bay
- Part time: 10,933 hours, 6,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX. 1500 AGL. GOT AN AVIONICS  SMOKE LIGHT, IT STAYED ON UNTIL 50FT FROM THE GATE  TAXIING IN WE ADHERED TO THE QRH & THE ECAM, NEVER  HAD ANY SMOKE INDICATONS  FIRE CHIEF CONFIRMED NO  SMOKE.  ALSO AFTER BLOCKIN, THE AVIONICS SMOKE  LIGHT AND AURAL WARNING CYCLED ON AND OFF SEVERALTIMES.     REPLACED SMOKE DETECTOR AT POSITION 13WA(AV3), OPS CHECKED ALL 3 SMOKE DETECTORS- CHECKS GOOD IAW AMM 26-15-12-04.
